MathSciNet Relay Station
MathSciNet bibliographic data
MR1509796 DML
Sylow, M. L.; Théorèmes sur les groupes de substitutions. (French) Math. Ann. 5 (1872), no. 4, 584–594.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement